ETHICS Ibuprofen Tablets

ETHICS Ibuprofen Tablets

Available

Regular price $8.99

Ibuprofen(sameactive ingredient as Nurofen®) Used to lower temperature, relieve pain and reduce inflammation.  Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.

 

Active Ingredients:

Ibuprofen 200mg

 

Adults and Children from 12 years: Begin by taking 1 or 2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require 2 tablets.

Repeat dose if necessary after 4-6 hours, Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years. Side effects may be minimised by using the smallest dose for the shortest duration of time.

 

Warnings:

Always read the label

Do not take if you have stomach ulcer or other stomach disorders, kidney or heart problems.

At all if you are in the last 3 months of pregnancy.

Never take more than the recommended dose.

Never take more than one medicine containing NSAIDs(Non-SteroidalAnti-Inflammatory Drugs). 

Always check with your doctor or pharmacist if you’re unsure about taking ibuprofen. Use only as directed. Incorrect use could be harmful. If symptoms persist, see your healthcare professional.

Need some help? Ask us!


PRODUCT RELATED